# SDR UIEA2019051304193

- Difficulty date: May 11, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 98,903 hours, 20,498 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Wire Harness
- Condition: Contaminated
- Location: Weather Radar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADOME, RADAR WIRE BUNDLES HAVE WATER INSIDE PROTECTIVE SLEEVES( CLEANED AND REPAIRED WEATHER RADAR HARNESSES D491P AND D4917P IAW SWPM 20-10-06. PERFORMED SAT WEATHER RADAR SYSTEM OPS CHECK IAW AMM 34-43-00 )
